# SDR DHL2004755008

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PLACING GEAR HANDLE FROM UP TO OFF FOLLOWING NORMAL GEAR RETRACTION FORWARD RED DOORS LIGHT ILLUMINATED WITH ASSOCIATED AMBER R GEAR DOOR LIGHT ON S/O'S PANEL.  PERFORMED ABNORMAL PROCEDURE LIGHTS EXTINGUISHED WITH GEAR HANDLE IN UP POSITION.  OPS CHECKED GEAR DOOR OPERATION AND INDICATION IAW B-M/M 32-62-00.  NO DEFECTS NOTED.  CHECKED GOOD.
